# SDR DALA2024080107711

- Difficulty date: July 28, 2024
- Submitted: August 1, 2024
- Operation: Air carrier
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 97,624 hours, 41,539 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indication Sys
- Condition: Faulted
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 684 DOOR SLIDE ARMED LIGHT STAYS ON WITH DOOR DISARMED AND OPEN. CORRECTIVE ACTION: CYCLED DOOR. CHKS NML @ THIS TIME. NO LIGHT STAYING ON WHEN DISARMED & WITH DOOR OPEN. (5917786)
